# SDR EOX2008F00001

- Difficulty date: January 5, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N527XP
- Make and model: Beech 400A
- Aircraft serial: RK527
- Engine: Pwa JT15D5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sealant
- Condition: Smoke
- Location: Anti-Ice Duct
- Part time: 183 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AC EXPERIENCED SMOKE IN THE CABIN AT FL 22 ENROUTE, FLIGHT CREW FOLLOWED PROCEDURE WITH CAPTAIN DAWNING O2 MASK AND 2ND OFFICER INSPECTING CABIN.  NO DISCREPANCIES WERE NOTED OTHER THAN SMOKE IN CABIN, WHICH WAS DISSIPATING.  FLIGHT CREW FELT THAT THE ISSUE WAS UNDER CONTROL AND CONTINUED TO THE INTENDED DESTINATION UNEVENTFULLY.  INSPECTED AC, PERFORMED CABIN TEMP SYSTEM CHECK, WING LEADING ANTI-ICE TEST, ALL TEST SATISFACTORY.  BELIEVE GLUE IN ANTI-ICE DUCKS HEATING UP DUE TO HIGH POWER SETTINGS.  COMMUNIQUÉ 77, ATA30-WING ANTI-ICE INSULATION.  NO OTHER DISCREPANCIES NOTED AT THIS TIME.  (K)
